Title: Beighton score: a valid measure for generalized hypermobility in children
Authors: Engelsman, Bouwien ×
Klerks, Mariëtte
Kirby, Amanda #
Issue Date: Jan-2011
Publisher: C.V. Mosby.
Series Title: Journal of Pediatrics vol:158 issue:1 pages:119-23, 123.e1-4
Article number: 10.1016/j.jpeds.2010.07.021
Abstract: To evaluate the validity of the Beighton score as a generalized measure of hypermobility and to measure the prevalence of hypermobility and pain in a random population of school age children.
ISSN: 0022-3476
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Movement Control & Neuroplasticity Research Group
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science